PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Operator positivity and analytic models of commuting tuples of operators

Volume 232 / 2016

Monojit Bhattacharjee, Jaydeb Sarkar Studia Mathematica 232 (2016), 155-171 MSC: Primary 47A13, 47A15, 47A20, 47A45; Secondary 47A80, 47B32, 47B38. DOI: 10.4064/sm8437-2-2016 Published online: 10 March 2016


We study analytic models of operators of class $C_{\cdot 0}$ with natural positivity assumptions. In particular, we prove that for an $m$-hypercontraction $T \in C_{\cdot 0}$ on a Hilbert space $\mathcal H$, there exist Hilbert spaces $\mathcal E$ and $\mathcal E_*$ and a partially isometric multiplier $\theta \in \mathcal M(H^2(\mathcal E), A^2_m(\mathcal E_*))$ such that \[ \mathcal H \cong \mathcal Q_{\theta} = A^2_m(\mathcal E_*) \ominus \theta H^2(\mathcal E) \quad \mbox{and} \quad T \cong P_{\mathcal Q_{\theta}} M_z|_{\mathcal Q_{\theta}}, \] where $A^2_m(\mathcal E_*)$ is the $\mathcal E_*$-valued weighted Bergman space and $H^2(\mathcal E)$ is the $\mathcal E$-valued Hardy space over the unit disc $\mathbb{D}$. We then proceed to study analytic models for doubly commuting $n$-tuples of operators and investigate their applications to joint shift co-invariant subspaces of reproducing kernel Hilbert spaces over the polydisc. In particular, we completely analyze doubly commuting quotient modules of a large class of reproducing kernel Hilbert modules, in the sense of Arazy and Engliš, over the unit polydisc $\mathbb{D}^n$.


  • Monojit BhattacharjeeIndian Institute of Science
    Department of Mathematics
    Bangalore, 560012, India
  • Jaydeb SarkarIndian Statistical Institute
    Statistics and Mathematics Unit
    8th Mile, Mysore Road
    Bangalore, 560059, India

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image